# SDR R61A2022071500442

- Difficulty date: July 4, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CNTR FUSE III GALLEY SUPP U-CHANNEL AT FR 87-88 ON R/H UNDER SHEAR PNL CORRODED. R&R IAW SRM 51-43-01 AND 51-41-01.
